# SDR DALA2016060704493

- Difficulty date: June 3, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 48,373 hours, 27,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR THROUGHOUT CABIN WITH PACKS ON, APU RUNNING.  MAINTENANCE FOUND APU DOORS WITH HYDRAULIC FLUID. CLEANED WHEEL WELLS, BELLY, 48 SECTION, APU, AND APU INLET.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.  OK FOR SERVICE.
